A note on Simpson's inequality for functions of bounded variation

Authors

  • J. Pecaric
  • S. Varosanec

DOI:

https://doi.org/10.5556/j.tkjm.31.2000.398

Abstract

Inequalities of Simpson's type for functions whose $n$-th derivative, $ n\in\{0,1,2,3\}$ is of bounded variation are given.

Author Biographies

J. Pecaric

Faculty of Textile Technology, University of Zagreb, Pierottijeva 6, 10000 Zagreb, Croatia.

S. Varosanec

Department of Mathematics, University of Zagreb, Bijeniv cka 30, 10000 Zagreb, Croatia.

Downloads

Published

2000-09-30

How to Cite

Pecaric, J., & Varosanec, S. (2000). A note on Simpson’s inequality for functions of bounded variation. Tamkang Journal of Mathematics, 31(3), 239-242. https://doi.org/10.5556/j.tkjm.31.2000.398

Issue

Section

Papers